# SDR A6WA201441827

- Difficulty date: July 24, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,470 hours, 25,702 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR SUPPORT BEAM AT RBL 27 ATTACH CLIP TO INTERCOSTAL AT FS 484 IS CRACKED.
